MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEX PARALLEL WALLED IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEX PARALLEL WALLED IMPLANT 3.75 X 11.5MM; DENTAL IMPLANT
Model Number BOES3711
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the bridge from ttoh location 7 to 9 was loose, fracture was noticed after the removal of brigde.Fractured part of the implant was removed.Patient referred pain and has been rescheduled for new implant placement and new suprastructure.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes' one 3i t3® ex hex parallel walled implant 3.75 x 11.5mm (boes3711) was returned for investigation.Visual evaluation of the as returned product identified significant signs of wear from use, and fracture laterally across the threads.The patient is noted to have a history of clenching.The reported product was located on tooth # 11 (fdi) and used for approximately 2.5 years.The reported event could not be recreated due to the nature of the dental device and event (fracture).Device history record (dhr) review was completed for the subject lot number 2016061490.It was confirmed that all operations and inspections were executed as per the applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016061490) for a similar event and no other complaint was identified.Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3® EX HEX PARALLEL WALLED IMPLANT 3.75 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9835784
Report Number0001038806-2020-00505
Device Sequence Number16903395
Product Code DZE
UDI-Device Identifier00844868032373
UDI-Public(01)00844868032373(17)210627(10)2016061490(241)BOES3711
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Model NumberBOES3711
Device Catalogue NumberBOES3711
Device Lot Number2016061490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight75